MathSciNet Relay Station
MathSciNet bibliographic data
MR7924 (4,215b) 30.0X
Seidel, W.; Walsh, J. L. On the derivatives of functions analytic in the unit circle and their radii of univalence and of $p$-valence. Trans. Amer. Math. Soc. 52, (1942). 128–216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement